# SDR CALA9601883

- Difficulty date: December 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16883
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48073
- System (JASC): 2822 · Fuel Boost Pump
- Part: Conduit
- Part number: 7934123525
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE RT WING FORWARD FUEL TANK BOOST PUMP CIRCUIT BREAKERS POPPED AFTER TAKEOFF.  THE CIRCUIT BREAKERS WERE RESET AND THE REAR FUEL TANK BOOST PUMP CIRCUIT BREAKER POPPED IMMEDIATELY.  THE FORWARD BOOST PUMP CIRCUIT BREAKER POPPED SHORTLY AFTERWARD.  THE FLIGHT CONTINUED TO EWR WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE A AND C PHASE CIRCUIT BREAKERS POPPED ON FORWARD PUMP AND THE B-PHASE CIRCUIT BREAKER POPPED ON AFT PUMP.  THE ELECTRICAL CONNECTORS FOR BOTH RT WING BOOST PUMPS SHOWED EVIDENCE OF ARCING AND INSULATION DAMAGE.  THE ELECTRICAL CONDUITS FOR BOTH BOOST PUMPS WERE REMOVED AND REPLACED.  IN ADDITION, BOTH BOOST PUMPS WERE REMOVED AND REPLACED, LEAK AND OPERATIONAL CHECKS WERE GOOD.
